CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:16/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:37/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
Bubbling location for F-harmonic maps and inhomogeneous Landau-Lifshitz equations 期刊论文
COMMENTARII MATHEMATICI HELVETICI, 2006, 卷号: 81, 期号: 2, 页码: 433-448
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
f-harmonic map  inhomogeneous Landau-Lifshitz equation  f-harmonic flow  blow-up point  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation  
RKMK method of solving non-damping LL equations and ferromagnet chain equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 2, 页码: 407-424
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
non-damping LL equations  ferromagnet chain equations  square-conservation schemes  RKMK methods  
Limit behavior of solution for multi-dimensional Landau-Lifshitz equations with external magnetic field 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 318, 期号: 3, 页码: 270-280
Authors:  Yang, GS;  Chang, QS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
multi-dimensional Landau-Lifshitz equation  external magnetic field  explicit transform  limit behavior  
用Magnus方法解无阻尼Landau-Lifshitz方程 期刊论文
数值计算与计算机应用, 2003, 卷号: 024, 期号: 004, 页码: 262
Authors:  孙建强;  秦孟兆;  马中骐
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
用Magnus方法解无阻尼Landau—Lifshitz方程 期刊论文
数值计算与计算机应用, 2003, 卷号: 24.0, 期号: 004, 页码: 262-267
Authors:  孙建强;  秦孟兆;  马中骐
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Magnus法  Landau-Lifshitz方程  李群法  微分方程  非平衡态磁学  差分格式